# SDR DL73S981336

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Engine: Pwa JT8D15A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON T/O, ROLL WITH INITIAL APPLICATION OF PWR, THE NR 2 ENGINE EGT FLUX BETWEEN 0 AND 500 DEGREES.  CHECKED ENG WIRING FROM TERMINAL BLOCK TO  CONNECTOR D400.  CLEANED PINS 25/26.  RAN ENGINE TO T/O PWR SEVERAL TIMES, COULD NOT DUPLICATE.  EGT INDICATED NORMAL.  USING METER EGT WIRING ALL THE WAY TO PYLON ALL CHECKED GOOD.
